Christian Sadel
Erdoes Group
6 Publications
2019 | Published | Journal Article | IST-REx-ID: 6086 |

Sadel C, Xu D. 2019. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 39(4), 1082–1098.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1223 |

Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1257 |

Sadel C, Virág B. 2016. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 343(3), 881–919.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1608 |

Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1503 |

Sadel C. 2015. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 35(5), 1582–1591.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1926 |

Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
Grants
6 Publications
2019 | Published | Journal Article | IST-REx-ID: 6086 |

Sadel C, Xu D. 2019. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 39(4), 1082–1098.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1223 |

Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1257 |

Sadel C, Virág B. 2016. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 343(3), 881–919.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1608 |

Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1503 |

Sadel C. 2015. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 35(5), 1582–1591.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1926 |

Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv